OsckM admitting f-structure

Jovanka Nikić; Irena Čomić

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 145-154
  • ISSN: 1450-9628

How to cite


Jovanka Nikić, and Irena Čomić. "OsckM admitting f-structure." Kragujevac Journal of Mathematics 28.28 (2005): 145-154. <http://eudml.org/doc/252681>.

author = {Jovanka Nikić, Irena Čomić},
journal = {Kragujevac Journal of Mathematics},
keywords = {null operator; almost product structure},
language = {eng},
number = {28},
pages = {145-154},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {OsckM admitting f-structure},
url = {http://eudml.org/doc/252681},
volume = {28},
year = {2005},

AU - Jovanka Nikić
AU - Irena Čomić
TI - OsckM admitting f-structure
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 145
EP - 154
LA - eng
KW - null operator; almost product structure
UR - http://eudml.org/doc/252681
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.